Toxic epidermal necrosishttps://en.wikipedia.org/wiki/Toxic_epidermal_necrolysis
Toxic epidermal necrosis is a type of severe skin reaction. Early symptoms include fever and flu-like symptoms. A few days later the skin begins to blister and peel forming painful flaky areas. It is important that mucous membranes, such as the mouth, are also typically involved. Complications include dehydration, sepsis, pneumonia, and multiple organ failure.

The most common cause is certain medications such as lamotrigine, carbamazepine, allopurinol, sulfonamide antibiotics, and nevirapine. Risk factors include HIV and systemic lupus erythematosus. Treatment typically takes place in hospital such as in a burn unit or intensive care unit.

Treatment
This is a serious disease, so if your lips or mouth are affected or your skin becomes blistered, see your doctor as soon as possible.
Suspicious drugs should be discontinued. (e.g. antibiotics, non-steroidal anti-inflammatory drugs)

  • Characteristic skin loss of Toxic epidermal necrosis
  • TENS ― day 10
  • Necrolysis epidermalis toxica
  • Early-stage blisters may quickly progress to involve the entire body within a few days.